# SDR CALA0100448

- Difficulty date: May 7, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 46,516 hours, 24,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR ENTRYWAY Z-ANGLE CORRODED.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-2.
